Valentin Matache. List of Publications—November 2013

 

Matache, Valentin Invariant subspaces of composition operators. submitted.

 

Matache, Valentin Complex dynamics and spectra of composition operators. submitted.

 

MR2886614 Matache, Valentin; Smith Wayne Composition operators on a class of analytic function spaces related to Brennan’s conjecture, Complex Anal.

 Oper. Theory 6 (2012), no.1, 139-162, DOI: 10.1007/s11785-010-0090-5.

 

 

MR2876277 Matache, Valentin Numerical ranges of composition operators with inner symbols, Rocky Mountain J. Math. 42 (2012), no. 1, 235—249, DOI: 10.1216/RMJ-2012-42-1-235. PDF

 

 

 

MR2844452 Matache, Valentin Composition operators whose symbols have orthogonal powers. Houston J. Math., 37 (2011), no. 3, 845—857.

PDF

 

 

MR2596155 Matache, Valentin; Matache, Mihaela T. When is the numerical range of a nilpotent matrix circular? Appl. Math. Comput. 216 (2010), no. 1, 269–275, 15A60 (47A12)

PDF

 

 

MR2572685 (2010k:94074) Matache, Mihaela T.; Matache, Valentin On the sensitivity to noise of a Boolean function. J. Math. Phys. 50 (2009), no. 10, 103512, 15 pp, 94C10 (06E30)

PDF

 

 

MR2390678 (2009d:47023) Matache, Valentin Weighted composition operators on $H^2$ and applications. Complex Anal. Oper. Theory 2 (2008), no. 1, 169–197. (Reviewer: Pamela Gorkin), 47B33 (30D55 46E15 47B38)

PDF

 

 

MR2387289 (2009c:47029) Matache, Valentin $S$-Toeplitz composition operators. Complex and harmonic analysis, 189–204, DEStech Publ., Inc., Lancaster, PA, 2007. (Reviewer: Gerardo A. Chacón), 47B33 (30H05)

PDF

 

 

MR2368698 (2008m:47032) Matache, Valentin Distances between composition operators. Extracta Math. 22 (2007), no. 1, 19–33. (Reviewer: Pamela Gorkin), 47B33

PDF

 

 

MR2220991 (2007b:60098) Matache, Mihaela T.; Matache, Valentin Operator self-similar processes on Banach spaces. J. Appl. Math. Stoch. Anal. 2006, Art. ID 82838, 18 pp. (Reviewer: Makoto Maejima), 60G18 (46N30)

PDF

PDF

 

 

MR2172154 (2006e:30019) Matache, Valentin A fixed point theorem for analytic functions. Fixed Point Theory Appl. 2005, no. 1, 87–91, 30C55 (54H25)

PDF

 

 

MR2163942 (2006j:30044) Bourdon, P. S.; Matache, V.; Shapiro, J. H. On convergence to the Denjoy-Wolff point. Illinois J. Math. 49 (2005), no. 2, 405–430. (Reviewer: Anand Prakash Singh), 30D05 (28D99 37A05 37F10)

PDF

 

 

MR2131529 (2006a:47033) Matache, Valentin Convergent sequences of composition operators. J. Math. Anal. Appl. 305 (2005), no. 2, 659–668. (Reviewer: Hervé Queffélec), 47B33 (30D55 42B30)

PDF

 

 

MR2124929 (2006d:90031) Matache, Mihaela T.; Matache, Valentin Queueing systems for multiple FBM-based traffic models. ANZIAM J. 46 (2005), no. 3, 361–377. (Reviewer: Robert T. Buche), 90B22 (90B06)

PDF

 

MR2055224 (2005b:12001) Konvalina, John; Matache, Valentin Palindrome-polynomials with roots on the unit circle. C. R. Math. Acad. Sci. Soc. R. Can. 26 (2004), no. 2, 39–44. (Reviewer: Michel Grandcolas), 12D10 (26C05 26C10 30C15)

PDF

 

 

MR1931661 (2004a:60016) Matache, Mihaela T.; Matache, Valentin Hilbert spaces induced by Toeplitz covariance kernels. Stochastic theory and control (Lawrence, KS, 2001), 319–333, Lecture Notes in Control and Inform. Sci., 280, Springer, Berlin, 2002. (Reviewer: Vadim A. Kaĭmanovich), 60B15 (46N30 60G10)

PDF

 

 

 

MR1832487 (2002f:47053) Matache, Valentin Numerical ranges of composition operators. Linear Algebra Appl. 331 (2001), no. 1-3, 61–74. (Reviewer: Raj Kishor Singh), 47B33 (47A12)

PDF

 

 

MR1818065 (2002b:47049) Matache, Valentin Composition operators and a pull-back measure formula. Integral Equations Operator Theory 39 (2001), no. 3, 329–334, 47B33

PDF

 

 

 

MR1804584 (2001k:90112) Li, Han-Lin; Liu, Yi-Hsin; Matache, Valentin; Yu, Po-Lung A necessary and sufficient condition for minimizing a convex Fréchet differentiable function on a certain hyperplane. J. Math. Anal. Appl. 253 (2001), no. 1, 290–296. (Reviewer: Gérard Lebourg), 90C46 (90C20 90C25)

 

 

 

MR1625773 (99h:47038) Matache, Valentin Composition operators on Hardy spaces of a half-plane. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1483–1491. (Reviewer: Peter R. Mercer), 47B38 (47B10)

PDF